Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regular and purely irregular bounded charges: a decomposition theorem

Authors: Bruno Girotto and Silvano Holzer
Journal: Proc. Amer. Math. Soc. 116 (1992), 683-693
MSC: Primary 28C15; Secondary 60B05
MathSciNet review: 1099340
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the notions of regular and purely irregular charges with respect to a pair of pavings and study their structural properties. Moreover, we link regularity and $ \sigma $-additivity, obtaining some generalizations of well-known theorems. Finally, when the pavings satisfy some reasonable weak conditions, we can decompose any bounded charge into regular and purely irregular decomposants; this decomposition becomes the Hewitt-Yosida one, whenever the charges are defined on the Baire $ \sigma $-field of a countably compact space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C15, 60B05

Retrieve articles in all journals with MSC: 28C15, 60B05

Additional Information

Keywords: Normal subspace decomposition, normal decomposition of a bounded charge, paving, regular and purely irregular charges, $ \sigma $-compact set system, Baire and Borel sets
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society